home › The Candida Forum › Candida Questions › is this a die off symptom – a weird one I hadnt had before ??? › Reply To: is this a die off symptom – a weird one I hadnt had before ???
bighopes wrote: I just started garlic capsules four days ago and uped them to 2 a day yesterday since then Ive been feeling really tense in my muscles in my shoulders and arms – like they are pulsating and pumping and cant relax and I have loads of creeks in my neck and pins and needles in my hands and I feel kinda shaky – is this die off?? Its very off putting and making me anxious
Stop taking the garlic pills and see if this stops after a few days or less.
This sounds like extreme stress and tenseness, which die-off toxins can cause as well as Candida itself. See if you can purchase an herb called Ashwagandha and take two pills a day. If it’s a type of anxiety or stress, then this should help within a few days.